Home On transformations of sets of words over a finite alphabet which do not propagate errors
Article
Licensed
Unlicensed Requires Authentication

On transformations of sets of words over a finite alphabet which do not propagate errors

  • A. V. BABASH , M. M. GLUKHOV and G. P. SHANKIN
Published/Copyright: October 9, 2009
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 7 Issue 5

Published Online: 2009-10-09
Published in Print: 1997

Walter de Gruyter

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/dma.1997.7.5.437/pdf
Scroll to top button